Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

ESR level increase. CBC, ESR, uric acid test, bone scanning, MRI done. Banzi Biotec injection, tablets taken. Advise?

I got some pain in my hip joint and stretch in legs that increased and resulted in difficult to walk. I consulted an ortho doctor and he started my treatment after getting all information. He took some blood tests like CBC, ESR, Uric acid, bone scanning and MRI. CBC, Bone scanning, MRI and Uric Acid were normal but ESR was disturbed and my ESR level was 100. Then my doctor advised me to take an injection of Banzi Biotec (penicillin injection), after 4 days of that injection, ESR was 45. He started treatment with Neubrol Forte, Rotec 50, Musidin 2mg, Evion, Qalsan D and Surbex Z
Now it is almost 2 months elapsed, my joint pain and stretch are OK but my ESR level is now again increasing, it is 85 now. What medicine should I take to control this?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

ESR is an important indicator of many disease groups and conditions that should be taken seriously. I would not treat this indicator as something "that should be brought back to normal with a medicine".

ESR is mainly elevated in three types of conditions: infection, inflammation in autoimmune diseases and malignancies. I do not want to load you with information that might be out of the scope of interest for a non-medical person, but if somebody has an autoimmune disease and receives antibiotics, ESR can temporarily decrease (just like in your case).

So, I would advise you to go back to your doctor and have a through discussion about this. Depending on your age, sex as well as some other factors, you might have certain conditions that you should be tested for. Discuss them with your doctor and ask him/her to refer you for appropriate tests.

In my personal opinion, considering your previous hip pain, muscle pain and elevated ESR, I would think about some kind of autoimmune condition.

Hope this helps.

Kind regards
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor